Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 228, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 7:20 PM CDT for Coryell County, McLennan County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 7:20 PM CDT (00:20 UTC)
- Expired
- Jun 26, 2007, 11:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Coryell County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 84 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:39 PM CDT | FLASH FLOOD | Waco, TX | MULTIPLE SERVICE ROADS ALONG INTERSTATE 35 COVERED WITH WATER. ALSO HIGH WATER ON WACO DRIVE AND U.S. 84 SERVICE ROADS WEST OF HIGHWAY 6 |
| Jun 26, 11:05 PM CDT | FLASH FLOOD | Pidcoke, TX | NUMEROUS ROADS COUNTY-WIDE ARE FLOODED. COWHOUSE CREEK HAS FLOODED OUT OF BANKS RESULTING IN 1 FOOT OF WATER OVER CR 142 JUST WEST OF FM 116. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 270023
FFWFWD
TXC099-309-270415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CORYELL COUNTY IN NORTH CENTRAL TEXAS...
MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF LACY-LAKEVIEW TO 13 MILES NORTHEAST OF
GATESVILLE TO 18 MILES SOUTH OF HAMILTON...MOVING SOUTHEAST AT 5
MPH. RAINFALL RATES UP TO 2 INCHES PER HOUR WILL CAUSE FLASH
FLOODING ACROSS MUCH OF CORYELL AND MCLENNAN COUNTIES THIS EVENING.
* THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR...
NORTHCREST BY 740 PM CDT...
LACY-LAKEVIEW AND CRAWFORD BY 750 PM CDT...
BELLMEAD BY 800 PM CDT...
WACO AND GATESVILLE BY 810 PM CDT...
FORT GATES BY 835 PM CDT...
WOODWAY AND BEVERLY HILLS BY 840 PM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3145 9817 3155 9800 3171 9769 3160 9761
3161 9758 3186 9704 3153 9681 3127 9732
3133 9744 3108 9791
$$3 follow-up statements
000
WGUS74 KFWD 270103
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT TUE JUN 26 2007
TXC099-309-270415-
MCLENNAN TX-CORYELL TX-
759 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CORYELL AND MCLENNAN COUNTIES...
...SIGNIFICANT FLOOD POTENTIAL...
AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER MUCH OF MCLENNAN
AND NORTHERN CORYELL COUNTIES. MOVEMENT WAS SOUTHEAST AT 15 MPH.
RAINFALL OF UP TO 3 INCHES AN HOUR IS OCCURRING WITH THESE STORMS.
EXCESSIVE RUNOFF FROM THESE STORMS WILL PRODUCE RUNOFF AND FLOODING.
SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE WITH THESE STORMS.
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES...DITCHES...AND
INTERSECTIONS ARE ALL SUBJECT TO FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. IF WATER
COVERS THE ROAD...TURN AROUND...DONT DROWN.
LAT...LON 3145 9817 3155 9800 3171 9769 3160 9761
3161 9758 3186 9704 3153 9681 3127 9732
3133 9744 3108 9791
$$000
WGUS74 KFWD 270150
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT TUE JUN 26 2007
TXC099-309-270415-
MCLENNAN TX-CORYELL TX-
849 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CORYELL AND MCLENNAN COUNTIES...
...SIGNIFICANT FLOOD THREAT CONTINUES...
AT 848 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTHERN MCLENNAN AND
SOUTHERN CORYELL COUNTIES. MOVEMENT WAS SOUTHEAST AT 20 MPH.
RAINFALL OF UP TO 3 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS.
THE HEAVY RAIN WILL CONTINUE THE THREAT OF EXCESSIVE RUNOFF AND
FLOODING...ESPECIALLY OVER SOUTHERN PORTIONS OF MCLENNAN AND CORYELL
COUNTIES.
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALL VULNERABLE TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3145 9817 3155 9800 3171 9769 3160 9761
3161 9758 3186 9704 3153 9681 3127 9732
3133 9744 3108 9791
$$000
WGUS74 KFWD 270306
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 PM CDT TUE JUN 26 2007
TXC099-309-270415-
MCLENNAN TX-CORYELL TX-
1005 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CORYELL AND MCLENNAN COUNTIES...
...SIGNIFICANT FLOODING POSSIBLE IN SOUTHERN CORYELL COUNTY...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTHERN CORYELL
COUNTY. LIGHT TO MODERATE RAIN COVERED MUCH OF MCLENNAN COUNTY.
RAINFALL OF 3 INCHES PER HOUR IS POSSIBLE WITH THESE
STORMS...ESPECIALLY OVER SOUTHERN CORYELL COUNTY. EXCESSIVE RUNOFF
FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES.
BE ESPECIALLY CAUTIOUS AT NIGHT...ESPECIALLY IF TRAVELING IN THE
COPPERAS COVE AREA. AT NIGHT...IT IS HARDER TO RECOGNIZE THE DANGERS
OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3145 9817 3155 9800 3171 9769 3160 9761
3161 9758 3186 9704 3153 9681 3127 9732
3133 9744 3108 9791
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:32 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 26, 5:32 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 532 PM CDT TUE JUN 26 2007 .AVIATION... 532 PM THE TSTM LINE IS MOVING THROUGH THE METROPLEX NOW. IT SEEMS TO BE SLOWING DOWN A BIT NOW THAT IT HAS SLID DOWN THE BACK SIDE OF THE UPPER LOW AND IS NOW MOVING MORE TOWARDS THE EASTERN SIDE OF THE LOW. COLD POOL IS A BIT STRONGER THAN WE HAVE SEEN THE LAST FEW DAYS WITH SOME DEWPOINTS IN THE 60S...THIS MAY STABILIZE THE AIR BEHIND IT GIVING SOME RESPITE FROM THE STORMS FOR THE NORTHWEST AREAS. AS FAR AS TAFS GO...WILL KEEP THUNDER IN THE TAFS THROUGH 02Z...THEN TONE THE RAIN DOWN THROUGH MID DAY WEDNESDAY WHEN IT MAY MAKE ANOTHER RETURN. 84 && .DISCUSSION... 258 PM THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Local storm report, Jun 26, 5:52 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD MORGAN MILL 32.39N 98.17W
06/26/2007 ERATH TX TRAINED SPOTTER
HOMES AND BUSINESS IN MORGAN MILL FLOODED WITH FAMLIES
EVACUATED.Local storm report, Jun 26, 6:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD 5 NW GRANBURY 32.49N 97.85W
06/26/2007 HOOD TX EMERGENCY MNGR
3 TO 4 FEET OF WATER OVER HIGHWAY 4 BETWEEN LIPAN AND
GRANBURYSpecial weather statement, Jun 26, 6:50 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 650 PM CDT TUE JUN 26 2007 TXZ157-159-270015- MCLENNAN TX-CORYELL TX- 650 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CORYELL COUNTY MCLENNAN COUNTY AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF HILLSBORO TO 15 MILES SOUTH OF HAMILTON...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY HILLS...CRAWFORD...FORT GATES...GATESVILLE...HEWITT... LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...WEST AND WOODWAY. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. GUSTY WINDS FROM THE NORTHWEST MAY PRECEDE THE ONSET OF HEAVY RAIN AND LIGHTNING. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3184 9705 3142 9812 3116 9793 3157 9687
Local storm report, Jun 26, 7:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD DUNCANVILLE 32.65N 96.91W
06/26/2007 DALLAS TX PUBLIC
MULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE.
MOUNTAIN CREEK IMPASSABLE SOUTH OF INTERSTATE 20.Local storm report, Jun 26, 7:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN CREEK AREA
AND THE WEST SIDE OF WAXAHACHIE.Local storm report, Jun 26, 7:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN PEAK AREA
AND THE WEST SIDE OF WAXAHACHIE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:43 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:22 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:07 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:29 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.